# SDR AALA20110805TUL03

- Difficulty date: May 10, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,710 hours, 21,334 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Part time: 61,710 hours, 21,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UNDER DEFUEL VALVE ADAPTER SHAFT PLATE HAS PITTING CORROSION.  REPAIRED PER EA B757-57-017276 DATED 06-23-11.
